Jump to content

Recommended Posts

I'm going to make this quick, maybe I'll have time to fill in the blanks later, but.... Does anyone have trouble with their BP going up and then way down hours later?  My daughter was complaining about headaches, dizzy, vertigo, migraines, etc.  Checked her BP and it was high (for her) 115 over 69, pulse was 74.  (I know this sounds very normal, but it is not for her.  104/70 something would be normal).  Every time she complains of her vertigo getting worse, or a migraine, or even just plain ol' lightheadedness, her BP is up.  THEN, all of a sudden, it will just crash.  I mean like 74/53, HR around 90 something, maybe 100.  What is going on?  Her BP was always consistent, then a couple of months ago this started happening.  Started taking Nadolol (20 mg 2x daily) a couple of weeks ago, but this started before that switch.  Can anybody shed some light on this? 

Link to post
Share on other sites

@DizzyGirls - unfortunately I agree with @KiminOrlando. My autonomic specialist warned me years ago that this CAN be happening as the disease progresses. I too suffered from severe BP swings - too high caused seizures, too low caused syncope. I would improve for a while on meds then it came back and we had to rethink my meds again. Weekly IV fluids changed all of this for me and I am normotensive now most of the time except for flares. I am not saying this would be the same for your daughter - I am simply telling you that in my case we found a solution. --- Another theory COULD be that there is something else going on causing these fluctuations, an infection or an imbalance that no one is aware of yet. This also happens to me - if I get sick my BP fluctuates. I am so sorry you guys are dealing with this - hang in there!!!!!!

Link to post
Share on other sites

Thank you everybody!  Guess we'll keep doing what we are doing.  Lowered the Florinef to see if that would help.  Keep taking BP when odd things happen, at least I'll know what THOSE things are from.  Extremely hard for her to get out and about.  Wheelchair helps, but not always.  Last night after she ate dinner, started to get really sleepy.  Took her BP, which was actually normal.  Still think it was probably some sort of post-prandial reaction.  This disease makes it really hard to have any assemblance of a life.  I'm not a goer or a doer, but lately it's just been overwhelming.  Any thoughts and suggestions are always welcome!

@Pistol - I wonder if fluids would help??  It's a thought!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...